# SDR 2006UALA00361

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 38,760 hours, 28,436 cycles
- Engine: Ge CFM56*
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Dented
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND E/E DOOR DENT, OUT OF LIMITS.   INSTALLED DOUBLER REPAIR PER SRM 52-00-01.  NO FURTHER FINDINGS, O.K. FOR SERVICE.
